MAUDE Adverse Event Report: PHYSIO-CONTROL, INC. - 3015876 LIFEPAK 15 DEFIBRILLATOR/MONITOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

PHYSIO-CONTROL, INC. - 3015876 LIFEPAK 15 DEFIBRILLATOR/MONITOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Model Number 15
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); Failure to Power Up (1476)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/12/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Physio-control performed an initial evaluation of the customer's device and verified the reported issue.Physio-control continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
 
Event or Problem Description
The customer contacted physio-control to reported that they were using this device on a patient and were having display issues so they attempted to restart the device.When the device powered back on it locked up on the self-test screen.As a result defibrillation therapy may have been unavailable, if it was needed.The customer obtained a back up device and used that to continue patient care.There were no reports of any adverse effects to the patient as a result of the reported issue.
 
Additional Manufacturer Narrative
Physio-control determined that the cause of the reported issue was due to the device's system pcb assembly.At this time, this device cannot be repaired due to part obsolescence.The customer has received a loaner until a permanent solution for this complaint is identified.
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
Physio-control further evaluated the removed system pcb assembly and determined that the cause of the reported issue was due to an inoperative single board computer.The customer received a replacement device.

Brand Name
LIFEPAK 15 DEFIBRILLATOR/MONITOR
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
MDR Report Key8757835
Report Number0003015876-2019-01148
Device Sequence Number19451127
Product Code MKJ
UDI-Device Identifier00883873987971
UDI-Public00883873987971
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K142430
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number15
Device Catalogue Number99577-000051
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/14/2019
Initial Date Received by Manufacturer 06/13/2019
Supplement Date Received by Manufacturer10/16/2019
10/22/2020
Initial Report FDA Received Date07/03/2019
Supplement Report FDA Received Date11/11/2019
11/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age72 YR
Patient Weight90